# SDR SWAA2020012240658

- Difficulty date: January 9, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 44,880 hours, 24,104 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL RIB AT STA 120.3 CRACKED AT THE 3RD STIFFENER.   REPAIRED RIB IAW SRM.
